Welcome, Guest. Please login or register.
March 26, 2019, 03:03:51 pm

Login with username, password and session length


Members
Stats
  • Total Posts: 53836
  • Total Topics: 4504
  • Online Today: 320
  • Online Ever: 1314
  • (June 22, 2016, 05:23:42 am)
Users Online
Users: 1
Guests: 155
Total: 156

Welcome

Welcome to the Hep Forums, a round-the-clock discussion area for people who have Hepatitis B, C or a co-infection, their friends and family and others with questions about hepatitis and liver health. Check in frequently to read what others have to say, post your comments, and hopefully learn more about how you can reach your own health goals.

Privacy Warning: Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.
  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.
  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.
  • Product advertisement (including links); banners; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from the Hep Forum Moderators.
Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Blood work / feeling of pressure or puffness in liver area (7th w of Harvoni)  (Read 1482 times)

0 Members and 1 Guest are viewing this topic.

Offline SnowWhite

  • Member
  • Posts: 10
Hi all,
1. I got a part of my first blood work back.
Alk Pho = 43 (normal 46-116). This may be due to vitamin deficiency.
Eos Auto = 4.9 (normal 0-5). This is still within the range but it got more than doubled at 6 weeks after taking Harvoni (was 2.2 right before HA and 2.8 several months back). My doctor's nurse's response is "no need to be concerned because it is still within the normal range." Well, I am concerned for the jump in number. Many reasons for raising Eos Auto that includes "allergic reaction" to  some things like medication or lymphoma issue.

Anybody has any idea on this?

2. Also, I started feeling more pressure or puffiness on the liver as I am getting into my 7th week of treatment. Of course, I explained this to my doc's nurse but her response is "do not be concerned unless it is severe abdominal pain." When I feel the pressure in the liver, I feel more tired and sort of worn out overall (and become worried if it is reversing or the med is causing new problems because this sensation reminds me of the symptom when infected).

Anybody has experienced odd pressure or even slight pain in the liver area that comes and goes during treatment? (I noticed that I have had an increase of sugar intake in last week, which may be a cause of the odd sensation). Thanks. 

p.s. The result of VL is not available yet. ALT 18, AST 15 at 6th week
« Last Edit: June 01, 2018, 08:55:26 pm by SnowWhite »

Offline Type0Negative

  • Member
  • Posts: 60
May be flatulence.

Offline Lynn K

  • Global Moderator
  • Member
  • Posts: 4,185
  • Get tested, get treated, get cured, fight Hep c!
Normal results are normal results. The range exists because results will vary all the time.
Genotype 1a
1978 contracted, 1990 Dx
1995 Intron A failed
2001 Interferon Riba null response
2003 Pegintron Riba trial med null response
2008 F4 Cirrhosis Bx
2014 12 week Sov/Oly relapse
10/14 fibroscan 27 PLT 96
2014 24 weeks Harvoni 15 weeks Riba
5/4/15 EOT not detected, ALT 21, AST 20
4 week post not detected, ALT 26, AST 28
12 week post NOT DETECTED (07/27/15)
ALT 29, AST 27 PLT 92
24 week post NOT DETECTED! (10/19/15)
44 weeks (3/11/16)  fibroscan 33, PLT 111, HCV NOT DETECTED!
I AM FREE!

Offline andrew j

  • Member
  • Posts: 463
Yes - esp. considering the [profound] changes taking place during Tx.

SnowWhite,

I had tenderness off and on for years when I had Hep C (Yay!) - and also some of those jabbing pains you mention.
They've more or less disappeared now - two-or-so years-post Tx.
... And yes - a feeling of pressure or 'puffiness' during Tx.

What you write sounds - or 'feels' - like normal stuff to me.
(We are all [understandably] sensitive about what's going on in our bodies).

Wishing you all good things - including a cure, of course!

A.
« Last Edit: June 02, 2018, 08:21:44 pm by andrew j »

Offline SnowWhite

  • Member
  • Posts: 10
Andrew,

Thank you for your kind words, understanding of my concerns and the info about puffiness on liver area. Yeah, I am appreciative of the opportunity of getting on tx but at the same time (like many others who are on tx) I get concerned about new symptoms/sides obviously associated with tx.

Basically I feel left alone during tx.

I will not bore readers with details but a long story short, I wish I had a GI whom I can rely on more. It's been a struggle to get a decent medical attention from doctors by living in a really small town. I tried to switch a doctor to somebody who provide more timely care but I was told that prescriber (original doctor) cannot be changed once med is approved of under a prescriber.

Overall quality in medical practice is very limited in a rural area where I live (doctor's comprehension, attention, availability, organization, experience, communication with the net work, etc...). Out of desperation, I visited another GI, hep specialist in a larger town and better hospital (2.5 hours away from my home) but only found that he could not take me because I already had a prescriber. I saw such differences in overall quality in practice and communication between my GI and family doctor and doctors in the larger city. Not having an access to med professionals I feel confident about really makes me worry, uncomfortable and lonely. (My GI does not even take an appointment. I can only talk to his nurse who suggests that I just keep taking med and contact her if the pain in my liver gets severe.).

With my pharmacy, I made an arrangement with them to make sure that my next bottle be shipped and delivered on a specific date so that it would avoid a heat problem on my med during the transportation. Then they made a mistake and shipped a way earlier than the arranged date. My med was sitting in a heat in a cargo for 3 days over the weekend (well, when it is 86 degrees out, inside a car becomes 145 degrees in one and a half hours and even higher).

Appreciative but tired of dealing with problems I did not even cause. Just tired and scared.

SW








 

Offline andrew j

  • Member
  • Posts: 463
Damn it - you just don't need sh*t like that, do you?

I live in New Zealand.                                                                                       The medical system is different here (it's a public health system) - but I certainly had the same problem ... a GI who just wasn't really available.
(To give him his due - he did phone me back if I left a message with a helpful booking clerk at the hospital).
... But yes - isolation.
It's just what happens with an over-stretched health system.

See your GP if you're really concerned about anything.

As to your cooked meds - maybe you could check with Gilead to make sure they're OK.
I'm sure they will be.

Look after yourself.
(Sounds like you'll have to?!) ...

A.

(P.S. My computer has died, so I'm using one at the local library.
I only get down here once a week).

Offline colaa4

  • Member
  • Posts: 14
can we get an update on you? post treatment? (hope you're doing well)

Offline andrew j

  • Member
  • Posts: 463
I am doing just fine, colaa - thank you.

I had Hep C for 40 years.
I was really unwell for 20 of those years - with patchy symptoms (I realised in retrospect) for the first 20 years.
... So it's a different world I'm living in, now!

I was amazed at how quickly I started feeling better ... my accursed case of brain-fog cleared in just two days!!
(Thank you, Lord!).

My metabolism ... my whole being must have changed over those 40 years - so it's been a slow process of recovery for me.
... But that's OK ... in fact - it's fantastic! - because it's been like lights slowly coming back on!

Hoping that you're able to hang in with your Tx (I read your other post) - and apologies for the delay in getting back to you.
I am only able to access a computer once a week at the moment.

Best wishes,

A.

 


© 2019 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.